# SDR FDEA201108183345

- Difficulty date: August 18, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556236100
- Condition: Corroded
- Location: Bs 620-640 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED, BS 620 TO BS 640.  REMOVED STRAP IAW SRM 51-30-2. FABRICATED, LOCATED AND DRILLED NEW STRAP IAW DRAWING  69-45557-1. INSTALLED NEW STRAP IAW DRAWING 69-45557-1 AND SRM 51-30-2.
